# SDR CALA2025061305544

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6945578U7
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LWR DOOR SILL SAFET Y NET ATTACHMENT FITTINGS CORROSION NOTED.  REMOVED AND REPLACED AFT CARGO FRAME NET FITTINGS (04E/A) I.A.W. B757-300 SRM 51-10-02 AND 51-40-02.
